# SDR MZZA96033

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Inboard Web
- Condition: Cracked
- Location: Aft Airstair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/2D CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, CRACKS WERE FOUND ON AFT AIRSTAIR TORQUE BOX INBOARD WEB LIGHTENING HOLE CUTOUT, AT THE FOLLOWING AREA; 1 INCH LONG CRACK AT BS 1238 LEFT SIDE, 2 INCHES LONG CRACK AT BS 1218 RIGHT SIDE, 4 INCHES LONG CRACK AT BS 1238 RIGHT SIDE.  THE CRACKS WERE STOP DRILLED AND REPAIRED PER B727 SRM 51-40-2.  HANGAR NON ROUTINE REPAIR ITEM CARD NR 819400, 819401 AND 819431.  (M)
